Seizures and Computer Games
Just a little background.. I've been dealing with seizures for the past 4+ years. I rarely have seizures where I lose conciousness, maybe once every 2-3 months, but all along I've gotten the aura feeling maybe once every two weeks on average. There really is no pattern to it though. Anyways, I've been going through different medications (Dilantin, Tegretol, Depakote, and now Lamictal+Keppra) for throughout the 4+ years and the latest, Lamictal+Keppra, has worked relatively good for me (still get the aura, but no seizures).
I used to play the game Everquest when I first started having seizures (although I actually started played the game over a year before the seizures came on). I know they eventually had those seizure warnings in the game so I stopped, fearing it might have caused my seizures. Even after quitting the game, I still had seizures/auras for 3+ years, so I don't think the game was the source of my issues. At this point in time, although I haven't had a seizure for over a year, I still deal with the aura feeling every month or two. I just started playing World of Warcraft, which I think has one or two brief warnings about seizures (it seems like all games do for liability reasons nowadays). A week ago, the aura feeling I typically have came on the day after playing (no seizure though), so I don't know if there is any link between the two.
Sorry for all the info, but my question to anyone else who has experience with this, but if these games might be the "cause" of the seizure, would the effect be immediate? I.E. would I have a seizure while playing the game?
Or might there be after-effects of the game that might only be felt a few hours later or the next day?
I know there is so much unknown about seizures, but maybe someone has some experience with this. Any info would be great.